MathSciNet Relay Station
MathSciNet bibliographic data
MR1079695 (92b:58166) 58F15 (26A18)
Chen, Liang Linking and the shadowing property for piecewise monotone maps. Proc. Amer. Math. Soc. 113 (1991), no. 1, 251–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement